# SDR 20010418CW008

- Difficulty date: March 7, 2001
- Submitted: April 18, 2001
- Operation: General aviation
- Aircraft: N5427Q
- Make and model: Cessna 150L
- Aircraft serial: 15073327
- Engine: Cont O200*
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Chafed
- Location: Instrument Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WIRE SHIELDING CHAFED OTHER WIRES IN SAME BUNDLE CAUSING MULTIPLE SHORTS.  OCCURRED IN FORMAL OPERATION.  PROBABLE CAUSE WAS SHIELDING ON PB 10 TOUGHER THAN INSOLATION IN OTHER WIRES CAUSING SEVERE WEAR.  TO PREVENT RECURRENCE PB 10 NEEDS A SLEEVE OR COVER OVER SHIELDING OR ISOLATE PB 10 FROM THE REST OF THE WIRE BUNDLE.
